# SDR SWIA200921597

- Difficulty date: May 7, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 28,871 hours, 42,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6177 - FLOOR LEVEL FORWARD EMERGENCY LIGHT INOP.  RELAMPED.
